| Model Number |
TW160072IMLD |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.
Event or Problem Description
Customer reported upon opening the packaging, it was found that the needle had already retracted and was unusable.This issue has occurred multiple times and requires enhanced quality control.
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 01/30/2025.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
Additional Manufacturer Narrative
No samples were returned by the customer for analysis.In addition, investigation on retained samples did not confirm the defect.Regardless, scar (b)(4) was initiated at the manufacturing site to track the investigation and application of corrective actions associated with the event.Planned corrective action includes the implementation of a new "assemble condition inspection" matching to verify proper assembly of components.